It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by brian on August 22, 2000 at 04:19:21:

In Reply to: Klonopin Addiction. posted by David on June 01, 2000 at 23:40:47:

: I have been taking Klonopin for 5 years. It was given to me for major stress and anxiety. My problem is, is that I started 5 years ago taking 3 2 miligram tablets a day. Now I am up to 12 2 miligrams , 3 tablets, (2 mil. each) 4 times a day. I have noticed a change in my moods, the way I react, and it may be effecting my job & marriage. I really want to stop taking it, but I tried and I thought I was going to have a heart attack. I am 40 years old and also have high blood pressure. I have seen a specialist in nuerology, and I was told by him that I have been on it way to long. He says I need to stop taking it very gradually, over a six month period, or check myself into a clinic and do it cold turkey.
: I really want off of this medication, as my life has not been the same ever since I started taking it. I don't understand? Anyway, can anyone shed some light on this? Does anyone else have this problem? Which is better, to stop it gradually, or cold turkey by checking myself into a clinic? I would truly appreciate any support.
: Thanks, David~


david, lower the dose of klonopin to between 2 and 4 milligrams a day and stay on it at this dose i have been in your situation and stopped klonopin and found that it was working well.

you are just on way too high dose lower dose and you should feel better.


Follow Ups

All times are GMT -7. The time now is 07:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!